# SDR UIEA2018100502187

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,597 hours, 15,537 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START. PERFORMED ECU BIT FOUND IGNITION UNIT FAULT FOR LAST RUN. PERFORMED OPS CHECK OF THE APU NO FAULTS FOUND AT THIS TIME. OK FOR CONTINUED SERVICE IAW AMM 49-11-00.
